Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
RECOVERY OF SOLITONS WITH NONLINEAR AMPLIFYING LOOP MIRRORS
Autore:
GABITOV I; HOLM DD; LUCE BP; MATTHEUS A;
Indirizzi:
LD LANDAU THEORET PHYS INST,KOSYGINA 2 MOSCOW 117940 RUSSIA LOS ALAMOS NATL LAB,DIV THEORET LOS ALAMOS NM 87545 LOS ALAMOS NATL LAB,CTR NONLINEAR STUDIES LOS ALAMOS NM 87545 FTZ TELEKON D-64295 DARMSTADT GERMANY
Titolo Testata:
Optics letters
fascicolo: 24, volume: 20, anno: 1995,
pagine: 2490 - 2492
SICI:
0146-9592(1995)20:24<2490:ROSWNA>2.0.ZU;2-#
Fonte:
ISI
Lingua:
ENG
Soggetto:
FIBERS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
6
Recensione:
Indirizzi per estratti:
Citazione:
I. Gabitov et al., "RECOVERY OF SOLITONS WITH NONLINEAR AMPLIFYING LOOP MIRRORS", Optics letters, 20(24), 1995, pp. 2490-2492

Abstract

We study the use of nonlinear amplifying loop mirrors to recover soliton pulses nonadiabatically deformed by losses. We approach this problem as a mapping problem of input pulse to output pulse, for segments of fiber followed by a combination of Linear and nonlinear amplification. For a wide range of amplifier spacings, Re find numerically that a single optimal input pulse of soliton shape exists for each amplifier spacing, which is well recovered at output. The recovered output pulses contain only similar to 3% continuous radiation. (C) 1995 Optical Society of America

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/09/20 alle ore 19:49:34